Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Actonel

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-09-2008, 01:47 PM
JO
Guest
 
Posts: n/a
Default long-term use

To Gail. Yes I have been on Actonel for a number of years. I am bi-polar, so side effects overlap! I too had a complete hysterectomy in 1980 and suffered a lot of symptoms Hard to regulate HRT. <br>Actonel is not a favorite drug to take since I have acid reflux, but do it anyway. My doctor is always pleased to see the improvements in bone density tests each year. It seems to take a long time to dissolve even with drinking water and standing, etc. Just feel kinda sick and bloated. I have night sweats (even in cold weather, and freeze during the day! I live in florida!!!)<br>If this next bdt tests comes back good, I too would like to get off Actonel for awhile. It is hard for me to swallow, and I use Viactive candy, but forget most of the time!! I do get calcium in other foods. I am seeing an endocrnologist this week!! Wonder what he will find???
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
long term use Jo Wellbutrin XL 1 08-27-2008 11:21 PM
Why not long term? Beth Aciphex 3 05-12-2008 06:51 PM
Long Term Use LR Benicar 0 07-27-2006 03:00 PM
long term use Joanne Zelnorm 0 07-05-2005 05:00 AM
Long-Term Use Unregistered Bextra 0 11-18-2003 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 04:08 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.